Hi everyone... With all the company I didn't want to get migraines. I then was taken off Valum and its made me very dizzy and lightheaded. I've had some outpatient tests so didn't want to chance any migraines from screen or dizziness off the meds. I have an important VNG with air tomorrow (its not the regular one, better tolerated)... So I am back on! I have to read my messages now. Also, if you look on my website, http://chat1autism.wetpaint.com/ I have updates near the top of the first page how I'm doing, what tests are happening, etc.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??